# SDR IPXA11567283

- Difficulty date: May 19, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 19,215 hours, 12,559 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CHECK,  CONTROL CABIN OTBD OF PILOT AFT INBD SEAT TRACK FLOOR IS CORRODED.  REPAIRED CONTROL CABIN FLOOR OTBD OF PILOT AFT INBD SEAT TRACK IAW EA 110724.
